Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2081
Title: Invariant manifolds of dynamical systems close to a rotation: Transverse to the rotation axis
Authors: BONCKAERT, Patrick 
Fontich, E
Issue Date: 2005
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF DIFFERENTIAL EQUATIONS, 214(1). p. 128-155
Abstract: We consider one parameter families of vector fields depending on a parameter E such that for epsilon = 0 the system becomes a rotation of R-2 x R-n around {0} x R-n and such that for epsilon > 0 the origin is a hyperbolic singular point of saddle type with, say, attraction in the rotation plane and expansion in the complementary space. We look for a local subcenter invariant manifold extending the stable manifolds to epsilon = 0. Afterwards the analogous case for maps is considered. In contrast with the previous case the arithmetic properties of the angle of rotation play an important role. (c) 2005 Elsevier Inc. All rights reserved.
Notes: Univ Barcelona, Dept Matemat Aplicada & Anal, E-08007 Barcelona, Spain. Limburgs Univ Centrum, B-3590 Diepenbeek, Belgium.Fontich, E, Univ Barcelona, Dept Matemat Aplicada & Anal, Gran Via Corts Catalanes,585, E-08007 Barcelona, Spain.fontich@mat.ub.es
Keywords: perturbations of rotations; subcenter invariant manifolds; bifurcations
Document URI: http://hdl.handle.net/1942/2081
ISSN: 0022-0396
e-ISSN: 1090-2732
DOI: 10.1016/j.jde.2005.02.012
ISI #: 000229861300005
Category: A1
Type: Journal Contribution
Validations: ecoom 2006
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

6
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

6
checked on May 28, 2022

Page view(s)

44
checked on May 27, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.